Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 34, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 24, 2009, 1:09 AM CDT for 4 counties in Oklahoma. It was in force for 51 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 24, 2009, 1:09 AM CDT (06:09 UTC)
- Expired
- Mar 24, 2009, 2:00 AM CDT
- In force
- 51 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Creek County, OK, Okmulgee County, OK, Rogers County, OK, Tulsa County, OK
The radar
The Tulsa radar (KINX), 34 km from the middle of the area, began a volume at 06:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 24, 1:25 AM CDT | HAIL 0.75 | Sapulpa, OK | |
| Mar 24, 1:54 AM CDT | TSTM WND DMG | Tulsa, OK | ROOF DAMAGE TO A MINI STORAGE BUILDING NEAR I-44 AND 21ST STREET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 45 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 23, 11:43 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 6.2 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 233 J/kg
- Mixed-layer CIN
- -179 J/kg
- Mixed-layer LCL
- 1276 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 335 m²/s²
- 0-3 km storm-relative helicity
- 387 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 240609
SVRTSA
OKC037-111-131-143-240700-
/O.NEW.KTSA.SV.W.0034.090324T0609Z-090324T0700Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
109 AM CDT TUE MAR 24 2009
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CREEK COUNTY IN NORTHEAST OKLAHOMA
NORTHWESTERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA
WESTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA
TULSA COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 200 AM CDT
* AT 109 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS
TO 60 MPH. THIS STORM WAS LOCATED NEAR SLICK...MOVING NORTHEAST AT
45 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...KELLYVILLE...
MOUNDS...KIEFER...SAPULPA...GLENPOOL...JENKS...SAND SPRINGS...
TULSA...COLLINSVILLE...OWASSO...VERDIGRIS...CATOOSA AND CLAREMORE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3618 9609 3618 9601 3626 9601 3644 9583
3644 9582 3647 9580 3629 9555 3617 9570
3617 9576 3612 9576 3568 9630 3579 9647
TIME...MOT...LOC 0609Z 221DEG 38KT 3581 9630
$$4 follow-up statements
000
WWUS54 KTSA 240616
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
116 AM CDT TUE MAR 24 2009
OKC111-240627-
/O.CAN.KTSA.SV.W.0034.000000T0000Z-090324T0700Z/
OKMULGEE OK-
116 AM CDT TUE MAR 24 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN OKMULGEE COUNTY
IS CANCELLED...
LAT...LON 3629 9555 3617 9570 3617 9576 3612 9576
3600 9591 3586 9613 3586 9618 3583 9618
3579 9624 3583 9632 3615 9613 3617 9610
3618 9601 3626 9601 3647 9580
TIME...MOT...LOC 0617Z 221DEG 38KT 3587 9623
$$
OKC037-131-143-240700-
/O.CON.KTSA.SV.W.0034.000000T0000Z-090324T0700Z/
ROGERS OK-CREEK OK-TULSA OK-
116 AM CDT TUE MAR 24 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR TULSA...EASTERN CREEK AND WESTERN ROGERS COUNTIES...
AT 116 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR KELLYVILLE...MOVING
NORTHEAST AT 45 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...KELLYVILLE...
KIEFER...SAPULPA...GLENPOOL...JENKS...SAND SPRINGS...GRAY...TULSA...
COLLINSVILLE...OWASSO...VERDIGRIS...CATOOSA AND CLAREMORE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3629 9555 3617 9570 3617 9576 3612 9576
3600 9591 3586 9613 3586 9618 3583 9618
3579 9624 3583 9632 3615 9613 3617 9610
3618 9601 3626 9601 3647 9580
TIME...MOT...LOC 0617Z 221DEG 38KT 3587 9623
$$000
WWUS54 KTSA 240628
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
128 AM CDT TUE MAR 24 2009
OKC037-131-143-240700-
/O.CON.KTSA.SV.W.0034.000000T0000Z-090324T0700Z/
ROGERS OK-CREEK OK-TULSA OK-
128 AM CDT TUE MAR 24 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR TULSA...EASTERN CREEK AND WESTERN ROGERS COUNTIES...
AT 128 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR SAPULPA...MOVING
NORTHEAST AT 45 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...KIEFER...
SAPULPA...GLENPOOL...JENKS...SAND SPRINGS...GRAY...TULSA...
COLLINSVILLE...OWASSO...VERDIGRIS...CATOOSA AND CLAREMORE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3629 9555 3617 9570 3617 9576 3612 9576
3600 9591 3586 9613 3588 9622 3615 9613
3617 9610 3618 9601 3626 9601 3647 9580
TIME...MOT...LOC 0628Z 221DEG 38KT 3595 9614
$$000
WWUS54 KTSA 240635
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
135 AM CDT TUE MAR 24 2009
OKC037-131-143-240700-
/O.CON.KTSA.SV.W.0034.000000T0000Z-090324T0700Z/
ROGERS OK-CREEK OK-TULSA OK-
135 AM CDT TUE MAR 24 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR TULSA...EASTERN CREEK AND WESTERN ROGERS COUNTIES...
AT 135 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR SAPULPA...MOVING
NORTHEAST AT 45 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...JENKS...GRAY...
TULSA...COLLINSVILLE...OWASSO...VERDIGRIS...CATOOSA AND CLAREMORE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3629 9555 3617 9570 3617 9576 3612 9576
3600 9591 3596 9603 3597 9613 3610 9611
3615 9607 3618 9601 3626 9599 3647 9580
TIME...MOT...LOC 0635Z 221DEG 38KT 3600 9608
$$000
WWUS54 KTSA 240700
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
200 AM CDT TUE MAR 24 2009
OKC037-131-143-240710-
/O.EXP.KTSA.SV.W.0034.000000T0000Z-090324T0700Z/
ROGERS OK-CREEK OK-TULSA OK-
200 AM CDT TUE MAR 24 2009
...THE SEVERE THUNDERSTORM WARNING FOR TULSA...EASTERN CREEK AND
WESTERN ROGERS COUNTIES EXPIRES AT 200 AM CDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH
THIS STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 5 AM.
LAT...LON 3629 9555 3617 9570 3617 9576 3612 9576
3600 9591 3596 9603 3597 9613 3610 9611
3615 9607 3618 9601 3626 9599 3647 9580
TIME...MOT...LOC 0635Z 221DEG 38KT 3600 9608
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 11:36 PM CDT, 1 hour 33 minutes earlier.
Area forecast discussion, Mar 23, 11:36 PM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1136 PM CDT MON MAR 23 2009 .DISCUSSION... SCATTERED TSRA WILL AFFECT PARTS OF ERN OK AFTER 06Z...WITH BETTER CHANCES FOR TSRA AT KMLC..KRVS AND KTUL TOWARDS 12Z WHEN MVFR CIGS AND LOCAL IFR VISIBILITIES CAN BE EXPECTED IN THUNDERSTORMS AS A COLD FRONT APPROACHES. THIS BOUNDARY AND LINE OF STORMS WILL TRANSLATE EAST DURING THE MORNING AND WILL AFFECT THE ARKANSAS TAF SITED FROM LATE AFTERNOON ON. VFR CONDITIONS CAN BE EXPECTED ACROSS THE OK TAF SITES AFTER 18Z...WITH VFR CONDITIONS A FOR THE REST OF THE TAF SITES AFTER 00Z. && .PREV DISCUSSION... /ISSUED 900 PM CDT MON MAR 23 2009/ DISCUSSION... SEVERE THUNDERSTORM CURRENTLY MOVING ACROSS EASTERN PAWNEE COUNTY INTO SOUTHERN OSAGE COUNTY. STORM INITIALLY MOVED RIGHT OF THE MEAN FLOW...HOWEVER THE LAST FEW VOLUME SCANS FROM KINX INDICATES THE STORM HAS BEGUN TO LIFT MORE NORTHEAST. GIVEN THE LATEST STORM MOTION TRENDS...COUPLED WITH THE CELL MOVING INTO A MORE STABLE AIRMASS...SUGGESTS A SLOW WEAKENING TREND OVER THE NEXT HOUR OR SO. ADDITIONAL LEFT MOVING CELLS HAVE STARTED TO DEVELOP FURTHER WEST ACROSS CENTRAL OKLAHOMA AS MID LEVEL LAPSE RATES CONTINUE TO STEEPEN. SOME OF THESE STORMS MAY MOVE INTO PAWNEE/OSAGE COUNTIES OVER THE NEXT FEW HOURS. AS COLD FRONT PUSHES INTO NORTH CENTRAL OKLAHOMA AROUND MIDNIGHT... EXPECT LINE OF STRONG TO SEVERE STORMS TO RAPIDLY DEVELOP...AND BEGIN TO PUSH INTO NORTHEAST OKLAHOMA. THIS ACTIVITY WILL CONTINUE MOVING SOUTHEAST OVERNIGHT AND SHOULD MOVE INTO NORTHWEST ARKANSAS/ SOUTHEAST OKLAHOMA LATE TONIGHT. CURRENT FORECAST GENERALLY ON TRACK. WILL UPDATE TO TWEAK TIMING OF FRONTAL POSITION/THUNDERSTORM LINE OVERNIGHT GIVEN LATEST TRENDS AND AFTER 00Z NAM DATA BECOMES AVAILABLE. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...23
Hazardous weather outlook, Mar 24, 12:55 AM CDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1255 AM CDT TUE MAR 24 2009 ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1254 AM CDT TUE MAR 24 2009 ...SEVERE WEATHER CHANCES CONTINUE AS A COLD FRONT ENTERS THE REGION THIS MORNING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...REST OF TONIGHT. TORNADO. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA. FLASH FLOOD. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...AFTER 3 AM. HEAVY RAIN. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS . ONSET...AFTER 3 AM. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA. ONSET...ONGOING . DISCUSSION... A SURFACE COLD FRONT WAS STRETCHED FROM NORTHEAST KANSAS THROUGH NORTHWEST OKLAHOMA. WIDELY SCATTERED STRONG TO SEVERE STORMS HAVE BEEN DEVELOPING AND MOVING EAST TO NORTHEAST OUT AHEAD OF THE FRONT ACROSS PARTS OF CENTRAL AND EASTERN OKLAHOMA. A SQUALL LINE HAD DEVELOPED ACROSS PARTS OF CENTRAL KANSAS...AND THIS ACTIVITY IS EXPECTED TO BACKBUILD INTO CENTRAL OKLAHOMA AS THE NIGHT PROGRESSES. STRONG SHEAR IN PLACE ACROSS THE REGION WILL CONTINUE TO OVERCOME MARGINAL INSTABILITY. WHILE STRAIGHT LINE WINDS AND HAIL WILL BE THE PRIMARY THREATS...A BRIEF SPIN UP WILL BE POSSIBLE WITH ANY DISCRETE CELL...AND WITHIN THE MAIN SQUALL LINE AS IT MOVES INTO NORTHEAST OKLAHOMA LATER THIS MORNING. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...SEVERE THUNDERSTORM POTENTIAL. SATURDAY...NO HAZARDS. SUNDAY...NO HAZARDS. MONDAY...NO HAZARDS. EXTENDED DISCUSSION... STRONG TO SEVERE THUNDERSTORMS WILL LIKELY BE ONGOING ACROSS PARTS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS TUESDAY MORNING WITH THE CONTINUED THREAT FOR HEAVY RAINFALL. THE SEVERE THREAT WILL LIKELY END TUESDAY AFTERNOON AS THE COLD FRONT PASSES THROUGH THE REGION. WINDS WILL REMAIN GUSTY TUESDAY BEHIND THE FRONT. ANOTHER FAST MOVING UPPER DISTURBANCE MAY RESULT IN THUNDERSTORMS BY WEDNESDAY NIGHT. A STRONG UPPER LEVEL SYSTEM IS FORECAST TO IMPACT THE AREA BY LATE THIS WEEK...WITH HIGH THUNDERSTORM CHANCES ON FRIDAY. EMERGENCY MANAGEMENT PLANNING STATEMENT... SEVERE WEATHER MAY BE ONGOING ACROSS PORTIONS OF THE AREA TUESDAY MORNING. LATER FORECASTS NEED TO BE MONITORED CONCERNING THE SEVERE WEATHER THREAT LATER IN THE WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Local storm report, Mar 23, 8:19 PM CDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
819 PM CDT MON MAR 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 PM HAIL 2 SE HALLETT 36.21N 96.54W
03/23/2009 E1.75 INCH PAWNEE OK AMATEUR RADIO
&&
JBMSpecial weather statement, Mar 24, 12:04 AM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1204 AM CDT TUE MAR 24 2009
OKZ054-059-240530-
OSAGE OK-PAWNEE OK-
1204 AM CDT TUE MAR 24 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1230 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHERN OSAGE AND PAWNEE
AT 1203 AM CDT...DOPPLER RADAR INDICATED SHOWERS ALONG A LINE
EXTENDING FROM 25 MILES SOUTHWEST OF PAWNEE TO 12 MILES SOUTH OF
BARNSDALL...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED
INCLUDE...PAWHUSKA...OSAGE...HOMINY...WYNONA...FAIRFAX...BARNSDALL...
PERSHING...TALLANT...NELAGONEY...BURBANK...OKESA...PAWNEE...JENNINGS.
..HALLETT...MARAMEC...BLACKBURN...SKEDEE...CLEVELAND AND RALSTON.
WIND GUSTS TO 50 MPH WILL BE POSSIBLE.
LAT...LON 3669 9707 3678 9610 3627 9610 3616 9668
3616 9681 3625 9683 3625 9692 3633 9692
3635 9703 3651 9704 3654 9699 3656 9690
3659 9690 3660 9691 3658 9699 3659 9704
3666 9708
TIME...MOT...LOC 0501Z 223DEG 32KT 3617 9720 3639 9616Special weather statement, Mar 24, 1:01 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
101 AM CDT TUE MAR 24 2009
OKZ054>057-059>061-240700-
CRAIG OK-NOWATA OK-OSAGE OK-PAWNEE OK-ROGERS OK-TULSA OK-WASHINGTON
OK-
101 AM CDT TUE MAR 24 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 200 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN ROGERS...NORTHWESTERN CRAIG...NOWATA...
WASHINGTON...OSAGE...NORTHERN TULSA AND PAWNEE
AT 100 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES WEST OF FAIRFAX TO 3 MILES NORTHWEST OF
WYNONA TO OOLOGAH...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THESE STORMS INCLUDE...NOWATA...DELAWARE...
LENAPAH...WANN...WATOVA...NEW ALLUWE...OOLOGAH...TALALA...PAWHUSKA...
SHIDLER...AVANT...WYNONA...WOLCO...FAIRFAX...BARNSDALL...PERSHING...
TALLANT...NELAGONEY...BURBANK...OKESA...APPERSON...WEBB CITY...
PEARSONIA...BIGHEART...FORAKER...HULAH...GRAINOLA...BARTLESVILLE...
VERA...RAMONA...OCHELATA...DEWEY...COPAN...CENTRALIA...HOLLOW...
CENTRAILIA AND RALSTON.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3699 9517 3633 9564 3650 9642 3648 9693
3676 9684 3679 9676 3700 9674
TIME...MOT...LOC 0600Z 210DEG 32KT 3656 9676 3658 9637
3643 9570Local storm report, Mar 24, 1:04 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
104 AM CDT TUE MAR 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM NON-TSTM WND GST FORAKER 36.87N 96.57W
03/24/2009 M59 MPH OSAGE OK MESONET
&&
JBMThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 7:37 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 53 min |
| Mar 23, 8:28 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 51 min |
| Mar 23, 9:24 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 21 min |
| Mar 24, 12:04 AM CDT | Special Weather Statement | TSA | Osage, Pawnee | 26 min |
| Mar 24, 12:27 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 48 min |
| Mar 24, 1:01 AM CDT | Special Weather Statement | TSA | Nowata, Osage, Washington | 59 min |
| Mar 24, 1:11 AM CDT | Wind Advisory | TSA | Craig, Creek, Mayes, Nowata, Okfuskee, Okmulgee and 6 more | 7 hr |
| Mar 24, 1:27 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Washington | 63 min |
| Mar 24, 1:43 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee | 47 min |
| Mar 24, 2:17 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Rogers, Tulsa, Wagoner | 43 min |
| Mar 24, 2:31 AM CDT | Special Weather Statement | TSA | Nowata, Washington | 59 min |
| Mar 24, 2:39 AM CDT | Tornado Warning | TSA | Osage, Washington | 25 min |
| Mar 24, 2:55 AM CDT | Special Weather Statement | TSA | Creek | 35 min |
| Mar 24, 3:00 AM CDT | Special Weather Statement | TSA | Craig | 30 min |
| Mar 24, 3:01 AM CDT | Special Weather Statement | TSA | Nowata | 59 min |
| Mar 24, 3:02 AM CDT | Special Weather Statement | TSA | Craig, Rogers | 43 min |
| Mar 24, 3:40 AM CDT | Special Weather Statement | TSA | Nowata, Osage, Pawnee, Washington | 80 min |
| Mar 24, 5:00 AM CDT | Special Weather Statement | TSA | Craig, Nowata, Washington | 45 min |
| Mar 24, 5:07 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 68 min |
| Mar 24, 5:27 AM CDT | Tornado Warning | TSA | Craig, Nowata | 33 min |
| Mar 24, 5:39 AM CDT | Severe Thunderstorm Warning | TSA | Craig | 63 min |
| Mar 24, 6:11 AM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 35 min |
| Mar 24, 7:05 AM CDT | Special Weather Statement | TSA | Creek | 25 min |
| Mar 24, 7:32 AM CDT | Special Weather Statement | TSA | Tulsa | 28 min |
| Mar 24, 7:57 AM CDT | Special Weather Statement | TSA | Okfuskee | 33 min |
| Mar 24, 8:02 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 30 min |
| Mar 24, 8:18 AM CDT | Severe Thunderstorm Warning | TSA | Okmulgee, Tulsa | 38 min |
| Mar 24, 8:28 AM CDT | Special Weather Statement | TSA | Rogers | 32 min |
| Mar 24, 8:44 AM CDT | Special Weather Statement | TSA | Okfuskee | 31 min |
| Mar 24, 8:47 AM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Wagoner | 43 min |
| Mar 24, 9:04 AM CDT | Special Weather Statement | TSA | Mayes | 26 min |
| Mar 24, 9:17 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa | 43 min |
| Mar 24, 9:47 AM CDT | Special Weather Statement | TSA | Delaware, McIntosh, Muskogee | 43 min |
| Mar 24, 9:52 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 53 min |
| Mar 24, 10:00 AM CDT | Special Weather Statement | TSA | Ottawa | 15 min |
| Mar 24, 10:31 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, McIntosh, Muskogee, Pittsburg, Sequoyah | 47 min |
| Mar 24, 10:43 AM CDT | Special Weather Statement | TSA | Adair, Delaware | 32 min |
| Mar 24, 10:56 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 64 min |
| Mar 24, 11:12 AM CDT | Special Weather Statement | TSA | Adair | 33 min |
| Mar 24, 12:51 PM CDT | Special Weather Statement | TSA | LeFlore | 24 min |
| Mar 24, 1:00 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 45 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.